# SDR AUS20011344

- Difficulty date: October 13, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Make and model: Bac 146100A
- Engine: Lyc ALF502R5
- System (JASC): 8011 · Engine Starter
- Part: Motor
- Part number: 50111377506A
- Condition: Faulty
- Location: Engine Starter
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

(AUS) NR 2 ENGINE STARTER MOTOR FAULTY. STARTER OPERATING LIGHT ON DURING FLIGHT.
